# SDR AALA202506305216

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 66,347 hours, 27,478 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Excess Play
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERNAL EMERGENCY EXIT RELEASE HANDLE FOR NUMBER 2 COCKPIT WINDOW HAS EXCESSIVE PLAY AND DOES NOT SIT FLUSH TO FUSELAGE SKIN. REMOVE AND REPLACE EXTERNAL EMERGENCY EXIT RELEASE HANDLE FOR NUMBER 2 COCKPIT WINDOW, PER AMM 56-12-11.
